A class of loaded elliptic equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 522-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a22,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {A class of loaded elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {522--524},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a22/}
}
M. T. Dzhenaliev (Jenaliyev). A class of loaded elliptic equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 522-524. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a22/